# SDR A6WA200840480

- Difficulty date: June 4, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,775 hours, 11,828 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1979
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 12,778 hours, 11,831 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE WHEN FLAPS SET TO 8 DEGREES ON APPROACH TO LGA.  DIVERTED TO PHL, ZERO FLAP LANDING.  REMOVED AND REPLACED RT BPSU LAW AMM 27-51-10.  OPS CHECK AND RIG CHECK OF BPSU AND FLAPS ARE GOOD AT THIS TIME.  (A)
